Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

porad

Veteran Member
  • Total Reviews

    0
  • Content Count

    221
  • Joined

  • Last visited

Community Reputation

0 Neutral

About porad

  • Rank
    Member

Recent Profile Visitors

1230 profile views
  1. Nope, dropped all topicals weeks ago.
  2. Did you experience any dryness during your Spiro treatment? If so, how bad was it? Did it eventually subside, or last for your entire treatment? I started taking Spiro about two months ago -- two weeks @50mg, four weeks @100mg, one week @150mg). Since bumping up to 100mg/day, my face has been severely dry and flaky -- more so than it ever was on Accutane, although my lips aren't nearly as chapped. Wondering if I can expect this indefinitely
  3. I definitely sweat a lot more, particularly my face.
  4. After your course, talk to your dr. about a low-dose maintenance course. Some have had great success with 10-20mg taken once a week indefinitely. You can search for yourself in this database: http://www.ncbi.nlm.nih.gov/sites/entrez/
  5. Granted mine's not Roaccutan, but my box is a little different. The capsules are also not quite so bright red. http://i10.tinypic.com/85wlce8.jpg You can see "20mg" is written on the top line, then "Soft Capsules" beneath it. It also says "30 Soft Capsules" on the bottom left, instead of just "30 capsules." There's also a big blue "20" printed on the box's side, above "Roaccutane."
  6. If you're taking 20mg Roaccutane, could you please take a picture of the packaging and a capsule? It would be greatly appreciated.
  7. I'm currently on my second course of accutane. Brief backstory: After reading around, I decided on a long-term, low-dose course (10mg/day). 10mg proved ineffective, so I stepped it up to 20mg/day. This was effective and resulted in 100% clearance for ~9mos. At this point, I started getting the occasional pimple again, so, once again, I stepped it up a bit. I went to 30mg and again, my skin cleared. However, this time it only lasted a week or two before I was breaking out again, worse than
  8. I tried everything before going back to aquaphor. The first time around, I just applied it like chapstick and it did nothing for me except gunk up my lips. Now I apply a liberal amount and rub it in very well. It made all the difference in the world. My lips are not dry anymore and one application lasts several hours.
  9. Do I think it would GIVE you scars? No, I don't. If you got a bad initial breakout, which is possible but not likely at such a low dosage, then that might lead to a scar. But I don't believe accutane in and of itself would contribute to scarring, although I'm sure some on here would disagree. I'm actually in the same boat as you.. I just started a second course mainly because of my oil and being sick of putting on BP. I'm taking 10mg/day. I got 2 or 3 zits in the first 2-3 weeks, although
  10. Really? That's odd. Accutane makes my face pale as hell.. takes away all inflammation.
×